Regularity of quasigeodesics in a hyperbolic group
UNSPECIFIED. (2003) Regularity of quasigeodesics in a hyperbolic group. INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, 13 (5). pp. 585-596. ISSN 0218-1967Full text not available from this repository.
We prove that for lambda greater than or equal to 1 and all sufficiently large epsilon, the set of (lambda, epsilon)-quasigeodesics in an infinite word-hyperbolic group G is regular if and only if lambda is rational. In fact, this set of quasigeodesics defines an asynchronous automatic structure for G. We also introduce the idea of an exact (lambda, epsilon)-quasigeodesic and show that for rational lambda and appropriate epsilon the sets of exact (lambda, epsilon)-quasigeodesics define synchronous automatic structures.
|Item Type:||Journal Article|
|Subjects:||Q Science > QA Mathematics|
|Journal or Publication Title:||INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION|
|Publisher:||WORLD SCIENTIFIC PUBL CO PTE LTD|
|Number of Pages:||12|
|Page Range:||pp. 585-596|
Actions (login required)